My son is 13 years old and has been on vyvanse since July 2010. I have notice and had other people tell me that he has been in his own little world and when you talk to him he is looking at you but you can tell by that look he is off in another world. He has been what you call having anger issues in his basketball practices which they are not until 7:30 at night ( I just wondering if the medecine has worn off) or is it because it is his hormones changing . He is taking 50 mg of Vyvanse. Should I contact his pedatrician about this? Hope to hear from you.
I'm not a doctor, but I would definitely let his doctor know. I work with kids and at a psych hospital and sudden changes like this can mean something bigger. His doctor definitely needs to know. It might require something as simple as upping his dosage or he may need to try something else such as Concerta or Strattera for his ADHD problems. Hope this helps.
What is his diagnosis? ADHD? Sometimes that can change as they get older. If he's not looking you in the eye, it may be signs of something else and being in ones own world suggests taking a look into other possible diagnsosis. Notice I'm not saying what because I am not a doctor and don't want to say something stupid. Definately talk to your doctor about these new symptoms. I've watched my son progress from ADHD at age 5 to Pdd-nos at age 7. so keep us posted.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2012 • 8 answers
Posted 13 Feb 2014 • 2 answers
Posted 27 Jan 2016 • 0 answers
Posted 15 Aug 2016 • 1 answer
Posted 21 Aug 2016 • 7 answers